# SDR DALA2018012600439

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 323-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR OUT OF LIMITS, CRACKED RT INTERCOSTAL WEB,  AFTER BLEND OUT CRACK IS 0.406 INCH ON E/E ACCESS DOOR CUT OUT BETWEEN BS 323.7 TO 351.2, RBL-15.47.  WEB WAS REPLACED IAW SRM 51-40-02, AND 53-10-15, FIG 3, TABLE 3.
